Normal view MARC view ISBD view

Foundations of analysis / Joseph L. Taylor.

By: Taylor, Joseph L, 1941-.
Material type: TextTextSeries: Pure and applied undergraduate texts ; volume 18; The Sally series.Publisher: Telangana : Universities Press (India) Private Limited for American Mathematical Society, [2012]Edition: first indian reprint 2016.Description: x, 398 pages ; 27 cm.Content type: text Media type: unmediated Carrier type: volumeISBN: 9781470425791 (pbk.).Subject(s): Functional analysis | Functions of real variables | Real functions -- Instructional exposition (textbooks, tutorial papers, etc.) | Real functions -- Functions of one variable -- Functions of one variable | Real functions -- Functions of several variables -- Functions of several variables | Real functions -- Inequalities -- Inequalities | Mathematical logic and foundations -- Set theory -- Set theoryDDC classification: 515/.7 Other classification: 26-01 | 26Axx | 26Bxx | 26Dxx | 03Exx
List(s) this item appears in: 2016-05-26
Item type Current location Call number Status Date due Barcode Item holds
Book Chennai Mathematical Institute
General Stacks
515.7 TAY (Browse shelf) Available 9825
Total holds: 0

Gifted by NBHM.

Includes bibliographical references (page 387) and index.